# SDR SWAA2019061833864

- Difficulty date: May 28, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 69,957 hours, 41,234 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A2401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER RIB AT STA 120.3, THIRD STIFFENER AFT CRACKED.          / REPAIRED STIFFENER IAW SRM AND DWG.
